Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2009, 8:13 PM CDT for Dodge County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2009, 8:13 PM CDT (01:13 UTC)
- Expired
- Jun 27, 2009, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Dodge County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:23 PM CDT | TSTM WND GST 60 | 3 S Beaver Dam, WI | SOME SMALL LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 280113
SVRMKX
WIC027-280200-
/O.NEW.KMKX.SV.W.0032.090628T0113Z-090628T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT JUN 27 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DODGE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 900 PM CDT
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF BEAVER DAM...AND
WAS MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
3 MILES SOUTH OF BEAVER DAM BY 820 PM CDT...
JUNEAU AND 3 MILES SOUTH OF JUNEAU DODGE AIRPORT BY 830 PM CDT...
HUSTISFORD BY 840 PM CDT...
4 MILES SOUTH OF IRON RIDGE BY 845 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4356 8840 4320 8842 4325 8896 4329 8901
4360 8900
TIME...MOT...LOC 0113Z 290DEG 33KT 4344 8893
$$
HENTZ3 follow-up statements
000
WWUS53 KMKX 280130
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT SAT JUN 27 2009
WIC027-280200-
/O.CON.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
830 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DODGE COUNTY...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATWATER TO MINNESOTA JUNCTION TO LOWELL TO DANVILLE...
MOVING EAST AT 35 MPH.
AT 803 PM CDT...A CORN FIELD WAS FLATTENED 4 MILES SOUTHEAST OF
CAMBRIA IN COLUMBIA COUNTY. OTHER REPORTS OF TREE DAMAGE HAVE BEEN
ASSOCIATED WITH THIS STORM.
SEVERE THUNDERSTORMS WILL BE NEAR...
REESEVILLE AND HORICON BY 835 PM CDT...
CLYMAN BY 840 PM CDT...
KEKOSKEE...RICHWOOD...MAYVILLE AND IRON RIDGE BY 845 PM CDT...
WOODLAND BY 850 PM CDT...
THERESA AND RUBICON BY 855 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4356 8840 4320 8842 4325 8896 4329 8901
4344 8900 4358 8881
TIME...MOT...LOC 0129Z 289DEG 30KT 4356 8873 4344 8869
4335 8881 4332 8897
$$
WOOD000
WWUS53 KMKX 280145
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT SAT JUN 27 2009
WIC027-280200-
/O.CON.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
845 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DODGE COUNTY...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEKOSKEE TO IRON RIDGE TO HUSTISFORD TO LOWELL...
MOVING EAST AT 25 MPH.
AT 803 PM CDT...A CORN FIELD WAS FLATTENED 4 MILES SOUTHEAST OF
CAMBRIA IN COLUMBIA COUNTY. OTHER REPORTS OF TREE DAMAGE HAVE BEEN
ASSOCIATED WITH THIS STORM.
SEVERE THUNDERSTORMS WILL BE NEAR...
KEKOSKEE...RICHWOOD...MAYVILLE AND IRON RIDGE BY 850 PM CDT...
WOODLAND AND CLYMAN BY 855 PM CDT...
THERESA...NEOSHO...RUBICON AND LEBANON BY 900 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4356 8840 4320 8842 4325 8896 4334 8891
4339 8892 4357 8868
TIME...MOT...LOC 0145Z 281DEG 23KT 4353 8859 4344 8854
4335 8866 4332 8880
$$
WOOD000
WWUS53 KMKX 280158
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT SAT JUN 27 2009
WIC027-280206-
/O.EXP.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
858 PM CDT SAT JUN 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY EXPIRES AT 900 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO
LONGER APPEARS TO BE SEVERE. BRIEF HEAVY RAINFALL IS STILL POSSIBLE
WITH THESE STORMS.
LAT...LON 4356 8840 4320 8842 4325 8896 4334 8891
4339 8892 4357 8868
TIME...MOT...LOC 0156Z 273DEG 28KT 4352 8844 4345 8839
4339 8843 4338 8853
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:45 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 27, 2:45 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 245 PM CDT SAT JUN 27 2009 .SHORT TERM... LATEST RUC SHOW ATMOSPHERE WILL CONTINUE TO DESTABILIZE THIS AFTERNOON. MODERATE TO STRONG 850 MB MOISTURE TRANSPORT BETWEEN 21 AND 00Z...ALONG WITH RATHER STRONG EQUIVALENT POTENTIAL TEMP ADVECTION... INCREASING PRECIP WATER TO 2.2 INCHES. RATHER STRONG CAP EARLY THIS AFTERNOON...AROUND 4 TO 5 THSD FT WITH CIN AROUND 300 J/KG SOUTHEAST. CAP WEAKENS CONSIDERABLY THIS AFTERNOON AND THEN BREAKS AROUND 22Z IN FAR WEST PART OF THE FORECAST AREA...AND JUST AFTER 02Z IN THE FAR EAST. CURRENT SATELLITE SHOWS WARM ADVECTION CLOUDS MAINLY TO THE NORTH OF THE FORECAST AREA WITH SOME DENSE CIRRUS MAINLY IN THE NORTH OF THE FORECAST AREA. DEW POINTS NOW IN THE LOWER 70S IN NORTHEAST IOWA AND NEAR 70 OVER NORTHWEST IL. THEREFORE EXPECT MEAN LAYER CAPE OF OVER 1800 J/KG JUST AS CAP BREAKS. THERE IS ALSO A SMALL WINDOW FOR SUPERCELLS...ONLY AROUND 1 HOUR OR SO RIGHT AS CAP BREAKS BEFORE WIND PROFILE BECOMES MORE UNIDIRECTIONAL. MODIFIED SOUNDING 0-1 KM SHEAR AROUND 17 KNOTS WITH 0-3 KM SHEAR 30 KNOTS. 0-6 BULK SHEAR NOT MUCH HIGHER...BUT IS NEAR 40 KNOTS...JUST AFTER CAP BREAKS. 01Z RUC SOUNDINGS AT MKX HAVE HELICITY AROUND 285...EHI AT 3.3...BRN AROUND 23 WITH SWEAT INDEX RISING TO 415 AT 02Z. THEREFORE RISK OF SEVERE LOOKS REASONABLE. MAIN RISK IS HIGH WINDS. WET BULB ZERO RATHER HIGH AT 12700 FT SO HAIL THREAT SOMEWHAT DIMINISHED. SUPER CELL/TORNADO RISK NOT OUT OF THE QUESTION FOR A BRIEF TIME LATE AFTERNOON SOUTH CENTRAL AND EARLY EVENING SOUTHEAST. MESO MODELS HAVE ONE LINE OF THUNDERSTORMS DEVELOPING IN A LOW LEVEL CONVERGENT BAND WHERE WINDS SHIFT FROM SOUTHEAST TO SOUTHWEST. THEN ANOTHER LINE WITH THE COLD FRONT. GOOD PUNCH OF MID LEVEL DRY AIR AFTER MIDNIGHT WITH INCREASING MID LEVEL JET. THIS WOULD END SHOWER AND THUNDERSTORM CHANCES. SLOW MOVING UPPER LOW SHOULD SHIFT SOUTHEAST ACROSS LAKE SUPERIOR SUNDAY EVENING...THEN OVER LAKE HURON EARLY TUESDAY MORNING. 12Z ECMWF AND 12Z GFS VERY SIMILAR THROUGH THIS PERIOD. SUNDAY AND MONDAY...MODERATE LOW TO MID LEVEL LAPSE RATES SUNDAY BUT MID LEVELS VERY DRY SO WILL LIMIT ANY SHOWER POSSIBILITY...BUT SOME CU/SC COULD DEVELOP BY EVENING. AS THE CIRCULATION AROUND THE 500MB UPPER LOW GETS CLOSER MONDAY...MOISTURE INCREASES...AND ENOUGH CAPE TO GENERATE AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS. .LONG TERM... TUESDAY...A SUBTLE SHORTWAVE AROUND THE UPPER LOW SHOULD GIVE ANOTHER CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS...AGAIN MAINLY WITH AFTERNOON HEATING. ON WEDNESDAY STILL IN CYCLONIC CIRCULATION OF THE LOW BUT GFS SOUNDING START TO DEVELOP A CAP AROUND 6 THSD FT. ON THURSDAY ECMWF BUILDS A WEAK RIDGE OVER WISCONSIN WHILE GFS TRIES TO BRING A WEAK SHORTWAVE IN THE NORTHWEST FLOW. PREFER ECMWF. THEN MORE OF A ZONAL FLOW FRIDAY ACROSS THE UPPER GREAT LAKES. GFS BRINGS A RATHER STRONG SHORTWAVE INTO NORTHWEST WISCONSIN ON SATURDAY. PREFER THE SLOWER ECMWF. && .AVIATION... PREVAILING VFR CONDITIONS EXPECTED THROUGH 00Z MONDAY. LINE OF THUNDERSTORMS EXPECTED TO ACCOMPANY COLD FRONTAL PASSAGE ACROSS TAF SITES FROM 22Z TODAY TO 03Z SUNDAY. MAY SEE MVFR VISIBILITIES AND CEILINGS...AND GUSTY WINDS...AT TAF SITES WITH ANY OF THE STORMS. WINDS SHIFT WEST AFTER THE FRONTAL PASSAGE LATER THIS EVENING...AND INCREASE IN SPEED WITH COOLER AIRMASS MOVING INTO THE AREA. EXPECT GUSTY WEST NORTHWEST WINDS ON SUNDAY WITH DAYTIME HEATING. && .MARINE...BRISK WEST NORTHWEST WINDS ARE EXPECTED ON SUNDAY WITH DAYTIME HEATING ACROSS THE NEARSHORE WATERS. SUSTAINED WINDS OF 15 TO 20 KNOTS ARE EXPECTED...WITH FREQUENT GUSTS TO 25 KNOTS POSSIBLE. SIMILAR CONDITIONS ARE EXPECTED ON MONDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR SUNDAY AND MONDAY. FOR NOW...WILL JUST MENTION THIS POSSIBILITY IN BODY OF NEARSHORE MARINE FORECAST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jun 27, 3:52 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 PM CDT SAT JUN 27 2009 WIZ046-047-051-052-056>060-062>072-281100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 352 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG A STRONG COLD FRONT FROM FAR SOUTHWEST WISCONSIN TO EASTERN IOWA. THE STORMS ARE EXPECTED TO SHIFT EASTWARD ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS ARE THE MAIN HAZARD. LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. LMZ643>646-281100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 352 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STRONG COLD FRONT FROM FAR SOUTHWEST WISCONSIN TO EASTERN IOWA. THE STORMS ARE EXPECTED TO SHIFT EASTWARD ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN...AND TO THE NEARSHORE AND ADJACENT OPEN WATERS OF LAKE MICHIGAN THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. DAMAGING WINDS ARE THE MAIN HAZARD. LARGE HAIL AND AN ISOLATED WATERSPOUT ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY AND AGAIN ON MONDAY...AS FREQUENT WEST NORTHWEST WIND GUSTS TO 25 KNOTS ARE POSSIBLE. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 27, 7:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 701 PM CDT SAT JUN 27 2009 WIZ046-057-280030- COLUMBIA-MARQUETTE- 701 PM CDT SAT JUN 27 2009 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN MARQUETTE AND FAR NORTHERN COLUMBIA COUNTY... AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEASTERN ADAMS COUNTY...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ENDEAVOR BY 715 PM CDT... GLEN OAK BY 725 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Jun 27, 7:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 737 PM CDT SAT JUN 27 2009 WIZ046-057-280100- COLUMBIA-MARQUETTE- 737 PM CDT SAT JUN 27 2009 ...STRONG THUNDERSTORM MOVING THROUGH EASTERN COLUMBIA COUNTY... AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PORTAGE TO PORTAGE...MOVING EAST AT 20 MPH. WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... POYNETTE AND PARDEEVILLE BY 755 PM CDT... CAMBRIA AND RIO BY 800 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. WOOD
Local storm report, Jun 27, 7:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 1 NE PARDEEVILLE 43.54N 89.29W
06/27/2009 COLUMBIA WI TRAINED SPOTTER
SOME BRANCHES SNAPPED OFF TREES.
&&
LAMERSLocal storm report, Jun 27, 7:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND GST PARDEEVILLE 43.53N 89.30W
06/27/2009 E50 MPH COLUMBIA WI PUBLIC
SMALL LIMBS DOWN
&&
FRANKSLocal storm report, Jun 27, 8:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
805 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 3 ENE PARDEEVILLE 43.55N 89.25W
06/27/2009 COLUMBIA WI LAW ENFORCEMENT
A BARN ROOF WAS TORN OFF BY STRONG WINDS.
&&
LAMERSLocal storm report, Jun 27, 8:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 3 NE PARDEEVILLE 43.56N 89.26W
06/27/2009 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR HIGHWAY 44 AND HIGHWAY 33 TO THE
NORTHEAST OF PARDEEVILLE.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 46 min |
| Jun 27, 8:37 PM CDT | Small Craft Advisory | MKX | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.